Skip to Main content Skip to Navigation
Journal articles

Finite presheaves and $ \mathscr{A}$-finite generation of unstable algebras mod nilpotents

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02324705
Contributor : Geoffrey Powell Connect in order to contact the contributor
Submitted on : Tuesday, October 22, 2019 - 9:14:59 AM
Last modification on : Tuesday, November 16, 2021 - 9:52:05 AM

Links full text

Identifiers

Collections

Citation

Geoffrey Powell. Finite presheaves and $ \mathscr{A}$-finite generation of unstable algebras mod nilpotents. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2019, 69 (5), pp.2169-2204. ⟨10.5802/aif.3292⟩. ⟨hal-02324705⟩

Share

Metrics

Record views

54